# SDR SWIA2025071600415

- Difficulty date: April 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR HAS GOUGES AT AFT HINGE DOOR FITTING UPPER SIDE   (C-CHECK RO 07/15/2025)REPAIRED FWD BAG BAY DOOR AFT HINGE FITTING REO 690-53-31-1019 REV-- DATE 2025-06-10.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
